Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Euclidean algorithm


Author: Th. Motzkin
Journal: Bull. Amer. Math. Soc. 55 (1949), 1142-1146
DOI: https://doi.org/10.1090/S0002-9904-1949-09344-8
MathSciNet review: 0032592
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Chatland, On the Euclidean Algorithm in quadratic number fields, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 948-953. MR 31523
  • 2. L. Dickson, Algebren und ihre Zahlentheorie, Zürich and Leipzig, 1927.
  • 3. P. G. Lejeune Dirichlet, Vorlesungen über Zahlentheorie, ed. by R. Dedekind. MR 237283
  • 4. H. Hasse, Über eindeutige Zerlegung in Primelemente oder in Primhauptideale in Integritätsbereichen, J. Reine Angew. Math. vol. 159 (1928) pp. 3-12. MR 139510
  • 5. W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vols. 4, no. 3, 1935.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09344-8

American Mathematical Society